Hello everyone I have just joined and need advice. I have had IBS for over 25yrs but just lately I am really suffering. I am 60yrs old. This last couple of weeks I have been getting worked up thinking it could be all sorts as most of you will do which makes it worse. I have a very uncomfortable ache right in the middle of my stomach, I feel sick and no appetite. I am taking buscapan at the moment which I have been on with doctors advice for 6 months. I was on Mabeverine before this. Has anyone else suffered like this I have been like this for over a week now. Just need others to talk to.
Any advice PLEAEE: Hello everyone I have just... - IBS Network
Although IBS symptoms change over time, I think it might be wise to consult with your GP about this.
Are you absolutely sure that your pain radiates from the middle of your abdomen and not from the left hand side? I say this having just got over my first ever attack of diverticulitis which caused pain right across my abdomen but, when I really thought about it, it actually radiated from the left. I was also nauseous most of the time and had no appetite which are common symptoms of diverticulitis.
Buscopan and mebeverine only help when stomach muscles cramp, try taking paracetamol instead (never ibuprofen), you may find that helps until you can see a doctor.
Might be worth asking for a stool test for H Poli as this was what I had .the pain was exactly the same .worth ruling out.doctors don't think of this much but I ended up in A andE as pain got worse.when I explained I had just come back from morrocco he suggested the test apparently 60% of over 65 have it but sometimes it takes over the good bacteria .hope it helps it's just a suggestion x
You are not describing something related to IBS. It sounds more like an ulcer. I'm not sure about the medications but they may be for anxiety, which makes me think you're also ripe for an ulcer. IBS would curb your appetite only if your intestines are full due to severe constipation. This would mean you haven't had a BM in days. If either of these conditions sound possible, see your doctor for immediate treatment and possibly an edema.